MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MINIBORE PRESSURE REATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MINIBORE PRESSURE REATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZXT5307
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd maxzero minibore pressure reated extension set separated the following information was received by the initial reporter with the following verbatim: we have had a couple of instances where the t-ports are coming apart on us.Two different ones have been brought to my office so far.I have asked that the next time it happens they bring me the packaging so i can get a lot#.So i'll get that to you when i can.The clear end that spins to connect the port to the catheter is coming completely off of the device.So the rest of the t-port cannot stay attached to the catheter.Another one has to be used.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
It was reported that the male luer separated.Two samples model mzxt5307 were returned for investigation.The sets were examined for defects and abnormalities.The spin collar for the male luer was separated from the set.No other defects or abnormalities were observed.The customer complaint was verified and a quality notification was sent to the manufacturer.From the manufacturer's investigation, this issue is not related to the manufacturing process.A device history record review could not be performed because a lot number was not provided by the customer.
 
Event or Problem Description
No additional info.

Brand Name
BD MAXZERO MINIBORE PRESSURE REATED EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19615061
Report Number9616066-2024-00936
Device Sequence Number6018106
Product Code FPA
UDI-Device Identifier10885403471155
UDI-Public(01)10885403471155
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K171957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZXT5307
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer08/16/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown